# SDR ASAA2017022819970

- Difficulty date: February 28, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 6,813 hours, 2,245 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100026
- Part serial: 15100H8803
- Condition: False Indication
- Location: Cockpit
- Part time: 6,838 hours, 2,255 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEVEL OFF AT FL 310, RECEIVED A MASTER CAUTION ANTI-ICE RIGHT SIDE WINDOW OVERHEAT LIGHT. RAN WINDOW OVERHEAT QRH, LET WINDOW COOL FOR 5 MINUTES. OVERHEAT LIGHT CAME ON AGAIN WHEN THE SWITCH WAS TURNED ON. FOLLOWED QRH PROCEDURE AND TURNED OFF.  ACFT GROUNDED.  REMOVED AND REPLACED THE RT SLIDING WINDOW ASSY IAW AMM 56-12-11/401. OPS CHECKED AND TESTED GOOD.
